Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 22, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Feb 4, 2008, 7:31 PM CST for McLean County, Illinois. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2008, 7:31 PM CST (01:31 UTC)
- Expired
- Feb 4, 2008, 7:55 PM CST
- In force
- 24 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County McLean County, IL
The radar
The Lincoln radar (KILX), 69 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 4, 7:14 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 050131
SVRILX
ILC113-050215-
/O.NEW.KILX.SV.W.0022.080205T0131Z-080205T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
731 PM CST MON FEB 4 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
* UNTIL 815 PM CST.
* AT 731 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 2 MILES SOUTHEAST OF HUDSON...OR ABOUT 8 MILES
NORTH OF BLOOMINGTON...AND WAS MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL MCLEAN COUNTY...
OTHER LOCATIONS IN THIS WARNING INCLUDE...LEXINGTON AND TOWANDA.
IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4072 8894 4074 8865 4059 8856 4049 8896
4064 8902
TIME...MOT...LOC 0131Z 252DEG 43KT 4061 8886
$$
HJS1 follow-up statement
000
WWUS53 KILX 050155
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CST MON FEB 4 2008
ILC113-050206-
/O.CAN.KILX.SV.W.0022.000000T0000Z-080205T0215Z/
MCLEAN-
756 PM CST MON FEB 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCLEAN COUNTY IS
CANCELLED...
AT 752 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4072 8894 4074 8865 4059 8856 4049 8896
4064 8902
TIME...MOT...LOC 0156Z 252DEG 43KT 4070 8848
$$
HJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 4, 5:40 PM CST, 1 hour 51 minutes earlier.
Area forecast discussion, Feb 4, 5:40 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 540 PM CST MON FEB 4 2008 .DISCUSSION... ISSUED 215 PM CST MON FEB 4 2008 SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT FORECAST CONCERNS INCLUDE THUNDERSTORM CHANCES LATER THIS EVENING AS WELL AS PROSPECTS FOR THE FOG TO LIFT LATER TNT AS BNDRY MOVES IN FROM THE NW...THEN HEAVY RAIN AND SVR WX THREAT ACRS THE SOUTH TUE WHICH WILL BE FOLLOWED BY THE THREAT FOR SIGNIFICANT ICING/SNOW ACRS OUR NW TUE NIGHT INTO WEDNESDAY. SIGNIFICANT MODEL DIFFERENCES SEEN WITH THIS MODEL RUN...ESPECIALLY WITH THE HANDLING OF THE STRONG SHORTWAVE FCST TO EJECT OUT OF THE SRN PLAINS TUESDAY. THE LATEST ECMWF RUN SEEMS TO BE MORE OF A MIDDLE OF THE ROAD SOLUTION FOR NOW AND WL TEND TO SIDE WITH IT WITH THIS FCST PACKAGE. WARM FRONT LOCATED ACRS N-CNTRL MO EWD INTO SRN IL WL SHIFT SLOWLY NORTH THIS EVENING AS A WEAK WAVE OF LOW PRESSURE TRACKS NE ALONG IT. ALL MODELS SUGGEST AS THE WAVE SHIFTS TO OUR NORTH LATER TNT... A COLD FRONT WL PUSH ACRS THE AREA AND THEN BECOME STATIONARY CLOSE TO THE I-70 CORRIDOR TUESDAY MRNG. LOOKS AS IF THE BEST LOW LVL CONVERGENCE AND THETA-E ADVECTION SUGGESTS THE HIGHER POPS TO BE ACRS THE SOUTH OVERNIGHT. MAJOR SHORTWAVE TO PUSH NORTHEAST OUT OF THE SRN PLAINS TOMORROW WITH LOW PRESSURE FCST TO MOVE ALONG THE BNDRY AND BE OVER SE MO BY 00Z TUESDAY. WIDESPREAD OVERRUNNING RAIN WITH ELEVATED CONVECTION EXPECTED TO DVLP BY AFTN WITH AREAS ALONG THE I-70 CORRIDOR EXPECTED TO REMAIN IN THE WARM SECTOR...AND THUS THE HIGHER SVR POTENTIAL TOMORROW AFTN AND EVENING...ESPECIALLY IF THE SFC LOW TRACKS AS EXPECTED ALONG OR JUST NORTH OF I-70. SHEAR PROFILES AGAIN VERY IMPRESSIVE SHEAR VALUES...0-6KM BULK SHEARS OF 60KTS ACRS OUR SE TMRW AFTN PRIMARY THREAT WITH ANY STORM THAT CAN ORGANIZE IN THIS ENVIRONMENT...ESP JUST TO THE EAST OF THE SFC WAVE...WOULD BE FOR SUPERCELLS WITH AN ATTENDANT TORNADO THREAT LATER TMRW AFTN AND EARLY EVENING. FURTHER NORTH...ELEVATED STRONG CORES MAY PRODUCE LARGE HAIL ALONG WITH HEAVY RAINFALL TOTALS WHICH WILL BRING MANY RIVERS AND STREAMS TO FLOOD BY LATER THIS WEEK. THE SFC LOW WL SHIFT TO THE EAST OF THE AREA TOMORROW EVENING CHANGING THE RAIN TO POSSIBLY A PERIOD OF FREEZING RAIN AND THEN SNOW IN AREAS MAINLY WEST OF THE ILLINOIS RIVER. MAY SEE 2 TO 3 INCHES OF SNOW ACCUMULATE IN ADDITION TO THE FREEZING RAIN THREAT ACRS OUR FAR NW WITH THE MORE SIGNIFICANT SNOWFALL TOTALS EXPECTED TO REMAIN WEST AND NORTH OF THE AREA. AS THE LOW CONTINUES TO PULL AWAY FROM OUR AREA ON WEDNESDAY...WE WILL STILL BE UNDER THE INFLUENCE OF THE UPPER LEVEL TROF WITH A BROAD AREA OF LOW LVL CYCLONIC FLOW WHICH WILL LEAD TO LIGHT SNOW CHANCES THRU MOST OF THE DAY. WE SHOULD SEE THE UPPER LEVEL TROF SHIFT FAR ENOUGH TO OUR EAST BY WEDNESDAY NIGHT TO KEEP IT DRY BUT ANOTHER SHORTWAVE IS FCST TO MOVE ACRS THE MIDWEST ON THURSDAY. MOISTURE PROFILES WITH THIS SYSTEM NOT NEARLY AS IMPRESSIVE BUT ENOUGH LIFT ASSOCIATED WITH THE WAVE TO KEEP LOW CHANCE POPS (RAIN AND SNOW) GOING INTO THU EVENING. LONG TERM...FRIDAY THROUGH MONDAY YESTERDAYS LONGER RANGE MODELS SUGGESTED A FAIRLY SIGNIFICANT PACIFIC JET BREAKING DOWN THE ERN PACIFIC RIDGE WHICH WOULD LEAD TO MORE OR LESS A ZONAL FLOW PATTERN ACRS THE REGION DURING THE EXTENDED PERIOD. NOW...MODELS CONVERGING ON THE IDEA OF SEVERAL FAST MOVING SHORTWAVES DROPPING SE INTO THE MIDWEST CARVING OUT A FAIRLY SIG TROF OVER THE LAKES REGION. THIS WOULD RESULT IN SHARPLY COLDER TEMPERATURES FOR LATE SATURDAY INTO SUNDAY. A HUDSON BAY LOW FCST TO DOMINATE WITH UPPER LEVEL RIDGING ACRS THE NW TERRITORIES...WHICH WOULD ALLOW COLDER AIR TO FILTER SE INTO THE LAKES AND MIDWEST FROM TIME TO TIME. && .AVIATION... ISSUED 526 PM CST MON FEB 4 2008 LIFR CONDITIONS LIKELY TO CONTINUE THROUGH TIL AROUND MIDNIGHT...WITH WAA OVER THE EXISTING SNOWPACK. ONLY MARGINAL IMPROVEMENT EXPECTED WITH THE FRONT. VISIBILITIES STILL LIKELY TO BE LIMITED TO LESS THAN 3 MILES THROUGH THE FORECAST PERIOD FOR MOST LOCATIONS. CIGS UNDER 500FT THROUGH TIL MIDDAY TOMORROW. SHOWERS LIKELY TO PUSH THROUGH WITH THE FRONT AS WELL...BUT MAY BE SCATTERED SOMEWHAT AND WILL REMAIN AS VCSH IN TAFS FOR NOW. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR ILZ044>046-051>057-061>063-066>068-071>073. DENSE FOG ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ILZ027>031- 036>038-040>057-061>063. WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR ILZ027>031-036-037-040-041-047. &&
Hazardous weather outlook, Feb 4, 3:09 PM CST, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 309 PM CST MON FEB 4 2008 ILZ027>031-036-037-040-041-047-051200- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 309 PM CST MON FEB 4 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH OF A WARM FRONT WILL CONTINUE TO PRODUCE WIDESPREAD DENSE FOG INTO THROUGH THE EVENING HOURS. VISIBILITIES OF ONE QUARTER MILE OR LESS ARE EXPECTED THROUGH THIS EVENING IN MANY LOCATIONS. A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING INTO THE OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE NORTHWEST. ORGANIZED SEVERE STORMS ARE NOT EXPECTED...BUT THE STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG AREA OF LOW PRESSURE WILL PASS THROUGH THE REGION LATE TUESDAY AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF THIS SYSTEM. AS THE COLDER AIR FILTERS IN FROM THE NORTH BEHIND THE SYSTEM TUESDAY EVENING...THE RAIN WILL CHANGE OVER TO FREEZING RAIN AND THEN TO SNOW OVERNIGHT. SNOW AND ICE ACCUMULATIONS WILL BE POSSIBLE AFTER DARK TUESDAY AND THE THREAT WILL CARRY OVER TO WEDNESDAY MORNING. BY THAT TIME...THE PRECIPITATION TYPE WOULD BE IN THE FORM OF SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ049-050-051200- MORGAN-SCOTT- 309 PM CST MON FEB 4 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH OF A WARM FRONT WILL CONTINUE TO PRODUCE AREAS OF DENSE FOG THIS AFTERNOON. VISIBILITIES OF ONE QUARTER MILE OR LESS ARE EXPECTED THIS EVENING IN MANY LOCATIONS. A FEW THUNDERSTORMS ARE POSSIBLE LATER THIS EVENING AND DURING THE OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE NORTHWEST. ORGANIZED SEVERE STORMS ARE NOT EXPECTED...BUT THE STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG AREA OF LOW PRESSURE WILL PASS TO OUR SOUTH LATE TUESDAY. RAIN AND A FEW THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF THIS SYSTEM. MINOR SNOW AND ICE ACCUMULATIONS ARE POSSIBLE ON THE BACK SIDE OF THE SYSTEM TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042-043-048-051200- DE WITT-LOGAN-MCLEAN-MENARD- 309 PM CST MON FEB 4 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH OF A WARM FRONT WILL CONTINUE TO PRODUCE WIDESPREAD DENSE FOG. VISIBILITIES OF ONE QUARTER MILE OR LESS ARE EXPECTED THIS THIS EVENING IN MANY LOCATIONS. A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTHWEST. ORGANIZED SEVERE STORMS ARE NOT EXPECTED...BUT THE STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG AREA OF LOW PRESSURE WILL PASS TO OUR SOUTH LATE TUESDAY. RAIN AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF THIS SYSTEM. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE THUNDERSTORMS THAT MOVE THROUGH THE AREA TUESDAY INTO TUESDAY EVENING. THE RAIN WILL CHANGE OVER TO SOME FREEZING RAIN AND THEN TO SNOW TUESDAY NIGHT AND WEDNESDAY WITH SOME MINOR SNOW ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ044>046-051>057-061>063-051200- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON- MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 309 PM CST MON FEB 4 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH OF A WARM FRONT WILL CONTINUE TO PRODUCE WIDESPREAD DENSE FOG. VISIBILITIES OF ONE QUARTER MILE OR LESS ARE EXPECTED THIS EVENING IN MANY LOCATIONS. A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT AS A COLD FRONT APPROACHES FROM THE NORTHWEST. ORGANIZED SEVERE STORMS ARE NOT EXPECTED...BUT THE STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG AREA OF LOW PRESSURE WILL PASS TO OUR SOUTH LATE TUESDAY. RAIN AND SCATTERED THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF THIS SYSTEM. HEAVY RAINFALL WILL BE POSSIBLE WITH ANY OF THE THUNDERSTORMS THAT MOVE THROUGH THE AREA TUESDAY INTO TUESDAY EVENING. THE RAIN WILL CHANGE OVER TO SOME FREEZING RAIN AND THEN TO SNOW TUESDAY NIGHT AND WEDNESDAY WITH SOME MINOR SNOW ACCUMULATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-051200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 309 PM CST MON FEB 4 2008 ...DENSE FOG ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A VERY MOIST LOW LEVEL AIRMASS...LIGHT WINDS...AND THE APPROACH OF A WARM FRONT WILL CONTINUE TO PRODUCE AREAS OF DENSE FOG THROUGH THE AFTERNOON. VISIBILITIES OF ONE QUARTER MILE OR LESS ARE EXPECTED IN MANY LOCATIONS. SOME IMPROVEMENT IN VISIBILITY IS EXPECTED LATE THIS AFTERNOON...ESPECIALLY WHERE ALL THE SNOW HAS MELTED. HOWEVER...LIGHTER FOG WILL LINGER THROUGH THE EVENING. A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT AS A FEW UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION. ORGANIZED SEVERE STORMS ARE NOT EXPECTED...BUT THE STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG AREA OF LOW PRESSURE WILL PASS THROUGH THE REGION TUESDAY EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF THIS SYSTEM WITH A FEW OF THE STORMS CAPABLE OF PRODUCING HEAVY RAIN...LARGE HAIL...DAMAGING WINDS AND POSSIBLY A FEW TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER...WITH THE THREAT OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING...SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM 200 PM UNTIL 800 PM CST. GOETSCH
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 9:12 PM CST | Severe Thunderstorm Warning | ILX | Logan, Macon, Sangamon | 33 min |
| Feb 4, 10:25 PM CST | Flash Flood Warning | ILX | Sangamon | 3 hr |
| Feb 5, 3:32 AM CST | Winter Weather Advisory | ILX | Cass, Fulton, Knox, Marshall, Mason, Peoria and 4 more | 38 hr |
| Feb 5, 7:04 AM CST | River Flood Warning | ILX | Piatt | 6 days |
| Feb 5, 10:23 AM CST | River Flood Warning | ILX | Clay, Richland | 8 days |
| Feb 5, 10:45 AM CST | River Flood Warning | ILX | Vermilion | 4 days |
| Feb 5, 10:52 AM CST | River Flood Warning | ILX | Lawrence | 12 days |
| Feb 5, 1:18 PM CST | River Flood Warning | ILX | Crawford, Jasper | 4 days |
| Feb 5, 4:59 PM CST | Flash Flood Warning | ILX | Champaign, Christian, Coles, Cumberland, DeWitt, Douglas and 11 more | 6 hr |
| Feb 5, 5:24 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, Macon, Piatt | 36 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.